MAUDE Adverse Event Report: WESTMED LLC DISPOSABLE ANESTHESIA CIRCUIT; ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR, 2L LATEX

WESTMED LLC DISPOSABLE ANESTHESIA CIRCUIT; ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR, 2L LATEX
Model Number 9362
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not available for return; however, the reporter provided a photograph of the alleged device.Based on the provided photograph, the event was confirmed as reported, the blue tubing connector fell off; however, without a sample to perform functional evaluation the root cause cannot be determined.The device history record for lot 475659 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.As no specific patient or procedure identifying information was provided, this report will document the five incidents.It was reported, the blue tubing connector fell off; there was no reported injury.
 
Additional Manufacturer Narrative
Correction:h2 correction: b5- in the initial medwatch report, which sun med holdings llc.Submitted to the fda, on 16sep2024, h2 was incorrectly selected and noted as being the summarization of 5 reported incidents.However, based on the follow-up information provided by the reporter, the exact number of incidents is unknown and will therefore; be selected as 3 incidents.Refer to 2028807-2024-00045 for the second report.Refer to 2028807-2024-00046 for the third report.The actual complaint product was not available for return; however, the reporter provided a photograph of the alleged device.Based on the provided photograph, the event was confirmed as reported, the blue tubing connector fell off; however, without a sample to perform functional evaluation the root cause cannot be determined.The device history record for lot 475659 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint complaint(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 2028807-2024-00045 for the second report.Refer to 2028807-2024-00046 for the third report.It was reported, the blue tubing connector fell off, during patient use; there was no reported injury.

Brand Name
DISPOSABLE ANESTHESIA CIRCUIT
Common Device Name
ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR, 2L LATEX
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20232773
Report Number2028807-2024-00032
Device Sequence Number8042906
Product Code OFP
UDI-Device Identifier00709078006081
UDI-Public(01)00709078006081(17)290307(10)475659
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized5
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9362
Device Lot Number475659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown